Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Weighted polynomials on finite and infinite intervals: a unified approach


Authors: H. N. Mhaskar and E. B. Saff
Journal: Bull. Amer. Math. Soc. 11 (1984), 351-354
MSC (1980): Primary 41A25, 31B15; Secondary 33A65
MathSciNet review: 752796
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 41A25, 31B15, 33A65

Retrieve articles in all journals with MSC (1980): 41A25, 31B15, 33A65


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1984-15303-5
PII: S 0273-0979(1984)15303-5



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia